# SDR R61A201601040035

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 26,587 hours, 20,275 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURNING ODOR AND F/A ADVISED HAZE WAS IN THE CABIN.  CREW DONNED OXYGEN MASKS, RAN QRH AND DECLARED AN EMERGENCY.  CREW DIVERTED, LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED, RAN ENGINES FOR 20 MINUTES AND COMPLIED WITH FIM IAW AMM WITH NO DEFECTS NOTED.  ACFT IS GOOD FOR SERVICE.
